# SDR SWAA2016040150532

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 46,002 hours, 26,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD CARGO COMPARTMENT FLOOR SUPPORT CRACKED ABOVE AIR CONDITIONING DISTRIBUTION BAY.  R & R SUPPORT IAW SRM.
